Global hypoellipticity for on certain compact three dimensional CR manifolds

  • Paulo D. Cordaro Instituto de Matematica e Estatfstica, Universidade de Sao Paulo

Resumo

Global hypoellipticity for on certain compact three dimensional CR manifolds.

Downloads

Não há dados estatísticos.
Como Citar
Cordaro, P. (1). Global hypoellipticity for on certain compact three dimensional CR manifolds. Resenhas Do Instituto De Matemática E Estatística Da Universidade De São Paulo, 2(4), 353-361. Recuperado de https://www.revistas.usp.br/resenhasimeusp/article/view/74828
Seção
Contents